# SDR 0103783244

- Difficulty date: October 12, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 29,097 hours, 12,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 05440
- Condition: Leaking
- Location: Exit Door
- Part time: 7,462 hours, 3,267 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST, FAILED LEAK CHECK.  OVERHAULED AND REPAIRED PER AIR CRUISERS MAINTENANCE MANUAL PA 15609 AND PACKING PUBLICATION 26657.
